Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Singular Continuations of Attractors
Year:2009
Research Areas
  • Mathematics
Information
Abstract
We study dynamical and topological properties of the singularities of continuations of attractors of flows on manifolds. Despite the fact that these singularities are not isolated invariant sets, they share many of the properties of attractors; in particular, they have finitely generated ¿Cech homology and cohomology, and they have the ¿ Cech homotopy type of attractors. This means that, from a global point of view, the singularities of continuations are topological objects closely related to finite polyhedra. The global structure is preserved even for weaker forms of continuation. An interesting case occurs with the Lorenz system for parameter values close to the situation of preturbulence. A general result, motivated by this particular case, is presented.
International
Si
JCR
Si
Title
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
ISBN
1536-0040
Impact factor JCR
1,211
Impact info
Volume
Journal number
0
From page
554
To page
575
Month
ENERO
Ranking
Participants
  • Autor: Antonio Giraldo Carbajo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)